# SDR DALA1302110684

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 872 Lbl 45.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS ON MAIN CABIN SEAT TRACK CROWN AREA BETWEEN STA 868 AND STA 872, LBL 45.5.  ACCOMPLISHED SRM REPAIR 53-00-52, FIG 201, REP 3.
